# SDR TIPR8201510200001

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Make and model: Airbus A300*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960657201
- Condition: Punctured
- Location: Rt Wing Te Flap
- Part time: 15,396 hours, 9,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE TO THE RT OTBD FLAP LOWER SKIN BETWEEN STR 1.1 TO FRONT SPAR AND RIB 22 TO 23.
